# SDR DL757100953

- Difficulty date: March 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 720 BL 0 TO LBL 20 FLOORBEAM HAS CORROSION.  REPAIRED FLOORBEAM AT SAA SAT REF NON ROUTINE 152100.
